# SDR R61A201809120939

- Difficulty date: August 21, 2018
- Submitted: September 12, 2018
- Operation: Air carrier
- Aircraft: N874RW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000148
- Aircraft time: 29,017 hours, 18,353 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17067659431
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ALSO DISCOVERED IN LUG OF LT IB SEAT TRACK AT FR 32. PERFORMED SPLICE DEVICE REPAIR FOR LT INBOARD SEAT TRACK FR 23-43 PER SRM 53-00-10 / REPAIR 02. AIRCRAFT REMAINS IN HEAVY CHECK BNA.
